Join Sarthaks eConnect Today - Largest Online Education Community!
Sarthaks.club
0 votes
44 views
asked in CBSE by (59 points)

1 Answer

0 votes
answered by (77.4k points)

Dietary supplement in heavy dose for longer duration of time is very harmful to our body. It damages some of the internal organs, such as liver and may leads to accumulation of excess body fat. It can even cause birth defects. Excessive calcium in diet for longer time may lead to stones in kidney, vomiting, and headache.

1. Excess calcium in diet for longer time can cause heart diseases/ formation of stones in kidney. 

2. Excess iron causes siderosis (vomiting and headache) 

3. Vitamin E can cause prostates cancer

Welcome to Sarthaks eConnect: A unique platform where students can interact with teachers/experts/students to get solutions to their queries. Students (upto class 10+2) preparing for All Government Exams, CBSE Board Exam, ICSE Board Exam, State Board Exam, JEE (Mains+Advance) and NEET can ask questions from any subject and get quick answers by subject teachers/ experts/mentors/students.

One Thought Forever

“There is a close connection between getting up in the world and getting up in the morning.“
– Anon
~~~*****~~~

Categories

...